# SDR 98FDEA00766

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: NYG6210543
- Condition: Deformed
- Location: Ctr Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERLINE LAND GEAR CARRIER AYG 7216-503 CRACK AND RING AYG7217-1 DEFORMED. 1.5 INCH CRACK AT SHOCK STRUT PISTON TOP CHROME AREA.  REMOVED AND REPLACED CTR LAND GEAR RING IAW MM 32-15-01-8.  REMOVED AND REPLACED LAND GEAR PISTON WITH CLG CARRIER SERVICEABLE FROM AC N583FE.  REFER SNRM 0589 AND 0590.
